Integral operators on Cesàro function spaces

Research output: Contribution to journalArticlespeer-review


This paper studies the boundedness of integral operators on the Cesàro function spaces. As applications of the main result, we obtain the Hilbert inequalities, the boundedness of the Erdélyi-Kober fractional integrals and the Mellin fractional integrals on the Cesàro function spaces. Copyright © 2022 Korean Mathematical Society.

Original languageEnglish
Pages (from-to)905-915
JournalBulletin of the Korean Mathematical Society
Issue number4
Publication statusPublished - Jul 2022


Ho, K.-P. (2022). Integral operators on Cesàro function spaces. Bulletin of the Korean Mathematical Society, 59(4), 905-915. doi: 10.4134/BKMS.b210522


  • Cesàro function spaces
  • Integral operators
  • Hardy’s inequality
  • Fractional integrals
  • Hilbert inequality


Dive into the research topics of 'Integral operators on Cesàro function spaces'. Together they form a unique fingerprint.